RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2015, Volume 27, Issue 1, Pages 74–124 (Mi aa1422)  

This article is cited in 1 scientific paper (total in 1 paper)

Research Papers

On the derivative of two functions from Denjoy–Tichy–Uitz family

D. R. Gayfulin

Lomonosov Moscow State University, Faculty of Mechanics and Mathematics, Moscow, Russia

Full text: PDF file (400 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2016, 27:1, 51–85

Bibliographic databases:

Document Type: Article
Received: 21.12.2013

Citation: D. R. Gayfulin, “On the derivative of two functions from Denjoy–Tichy–Uitz family”, Algebra i Analiz, 27:1 (2015), 74–124; St. Petersburg Math. J., 27:1 (2016), 51–85

Citation in format AMSBIB
\Bibitem{Gai15}
\by D.~R.~Gayfulin
\paper On the derivative of two functions from Denjoy--Tichy--Uitz family
\jour Algebra i Analiz
\yr 2015
\vol 27
\issue 1
\pages 74--124
\mathnet{http://mi.mathnet.ru/aa1422}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3443266}
\elib{http://elibrary.ru/item.asp?id=23780125}
\transl
\jour St. Petersburg Math. J.
\yr 2016
\vol 27
\issue 1
\pages 51--85
\crossref{https://doi.org/10.1090/spmj/1376}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000374001400004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84953774670}


Linking options:
  • http://mi.mathnet.ru/eng/aa1422
  • http://mi.mathnet.ru/eng/aa/v27/i1/p74

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. R. Gaifulin, “Extremal Values of Continuants”, Math. Notes, 100:2 (2016), 330–333  mathnet  crossref  crossref  mathscinet  isi  elib
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:194
    Full text:18
    References:17
    First page:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019